# SDR 2023F00320

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: General aviation
- Aircraft: N793DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 18,489 hours, 23,454 cycles
- Engine: Pwa PT6A50
- Propeller: Hartzl HCD4N3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Ruptured
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH INTO BFI FROM BIL, THE LANDING GEAR EXTENDED UN-COMMANDED, THE LANDING GEAR HANDLE LIGHT (IN-TRANSIT LIGHT) ILLUMINATED, THE "HYD LOW" ANNUNCIATOR LIGHT ILLUMINATED AND THE LANDING GEAR CIRCUIT BREAKER POPPED. THE THREE GREEN "GEAR DOWN AND LOCKED" LIGHTS DID NOT ILLUMINATE. THE CREW PERFORMED A "GO-AROUND". THEY SELECTED THE LANDING GEAR HANDLE DOWN AND RESET THE LANDING GEAR CIRCUIT BREAKER BUT THE GEAR DID NOT EXTEND TO THE DOWN AND LOCKED POSITION. THE CB POPPED AGAIN AFTER 5 SECONDS. THE CREW THEN PERFORMED A MANUAL LANDING GEAR EXTENSION WHICH LOCKED ALL THREE GEAR DOWN AND THE THREE GREEN LIGHTS ILLUMINATED. THEY THEN LANDED AT BFI WITHOUT INCIDENT. DURING THE POST FLIGHT INSPECTION THE CREW DISCOVERED HYDRAULIC FLUID DRIPPING OUT OF THE RIGHT MAIN LANDING GEAR WELL. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A HYDRAULIC LINE TO THE RIGHT MAIN LANDING GEAR ACTUATOR HAD RUPTURED AND THE LANDING GEAR HYDRAULIC RESERVOIR EMPTY.
